# SDR CA070914002

- Difficulty date: July 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SHUTDOWN IN FLIGHT ON APPROACH. SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070914002)
